# SDR DXTA200803109

- Difficulty date: June 9, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE DOOR OPEN L MESSAGE DISPLAYED AFTER TAKEOFF AT GEAR RETRACTION.  ADJUSTED DOOR WARNING SWITCHES IAW MM 52-70-00 OPS CHECK GOOD.
